# SDR QXEA2017110600661

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,583 hours, 23,109 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Condition: Open
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST FAILED, SHOWS ABORT BELOW BOTH A/F TEST. REMOVED FROM SERVICE. NOTED FADEC 2  DU ON ED AND FAULT CODE 30 B IN CDS. FOUND THE CIRCUIT BREAKER LT ESS K6 PROP 2 PEC B OPEN.  RESET THE CIRCUIT BREAKER IAW GPM 9.2.2.1. NO MESSAGE ON ED, FAULT CODE 30 B CLEARED, CIRCUIT BREAKER REMAINS CLOSED, AND AUTOFEATHER TEST PASSED.  NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
